Universidad Complutense de Madrid
E-Prints Complutense

Some properties of global semianalytic subsets of coherent surfaces

Impacto

Downloads

Downloads per month over past year



Andradas Heranz, Carlos and Díaz-Cano Ocaña, Antonio (2004) Some properties of global semianalytic subsets of coherent surfaces. Illinois Journal of Mathematics, 48 (2). pp. 519-537. ISSN 0019-2082

[img] PDF
Restringido a Repository staff only

331kB

Official URL: http://www.math.uiuc.edu/~hildebr/ijm/summer04/final/diazcano.pdf



Abstract

Let X subset of R-n be a coherent analytic surface. We show that the connected components of global analytic subsets of X are global and we compute the stability index and Brocker's t-invariant of X. We also state a real Nullstellensatz for normal surfaces.


Item Type:Article
Uncontrolled Keywords:Coherent surfaces, real analytic sets, analytic functions.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14762
Deposited On:17 Apr 2012 11:46
Last Modified:07 Aug 2018 11:44

Origin of downloads

Repository Staff Only: item control page